Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
November 13, 2002

Insulin Pumps

advertisement
Question from Garden Grove, California, USA:

I had to discontinue using my pump and go back to using the needle because, when I gave a bolus, it burned very badly. I called the pump manufacturer nurse today who has never heard of this and neither has my doctor.So now I am on 70/30 again, and my sugar is creeping back up.

Answer:

This could be some type of allergy. If you are using Humalog, try NovoLog or vice versa. All other kinds of Regular insulin would also be fine to try with the insulin pump to see if the same thing happens or not. Your physician may have some insulin samples to let you try. Also, it could be some allergy to something in the catheter, so you may want to try another brand of catheter to see if the same thing happens.

SB